| Model Number |
IFNT485 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994)
| Date of Event |
01/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Weight unknown / not provided.Infection: a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient had an infection.Patient returned with inflammation and pain.The implant was subsequently removed.